Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Separable reduction of local metric regularity


Authors: M. Fabian, A. D. Ioffe and J. Revalski
Journal: Proc. Amer. Math. Soc. 146 (2018), 5157-5167
MSC (2010): Primary 46B26, 47H04, 49J53, 58C06
DOI: https://doi.org/10.1090/proc/14071
Published electronically: September 10, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the property of a set-valued mapping $ F:X \rightrightarrows Y$ to be locally metrically regular (and consequently, the properties of the mapping to be linearly open or pseudo-Lipschitz) is separably reducible by rich families of separable subspaces of $ X\times Y$. In fact, we prove that, moreover, this extends to computation of the functor $ {\rm {reg}}\, F$ that associates with $ F$ the rates of local metric regularity of $ F$ near points of its graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B26, 47H04, 49J53, 58C06

Retrieve articles in all journals with MSC (2010): 46B26, 47H04, 49J53, 58C06


Additional Information

M. Fabian
Affiliation: Institute of Mathematics of the Czech Academy of Sciences, Žitná 25, 115 67 Praha 1, Czech Republic
Email: fabian@math.cas.cz

A. D. Ioffe
Affiliation: Department of Mathematics, Technion - Israel Institute of Technology, Haifa 32000, Israel
Email: ioffe@math.technion.ac.il

J. Revalski
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Akad. G. Bonchev str. block 8, 1113 Sofia, Bulgaria
Email: revalski@math.bas.bg

DOI: https://doi.org/10.1090/proc/14071
Keywords: Metric space, local metric regularity, metric subregularity, rich family, separable reduction
Received by editor(s): October 21, 2017
Received by editor(s) in revised form: December 21, 2017
Published electronically: September 10, 2018
Additional Notes: The first author was supported by grant GAČR 17–00941S and by RVO: 67985840.
The research of the third author was partly supported by the Bulgarian National Fund for Scientific Research under the grant DFMI I02/10/2014
Dedicated: Dedicated to the memory of our friend and collaborator, Jonathan Michael Borwein
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society